รายละเอียด บุคลากร




ผศ.ดร. อรรถพล แก้วขาว

Attapol Kaewkhao

ห้องทำงาน / Office       MB2109
โทรภายใน / Telephone       126
อีเมล์ / Email       akaewkhao@yahoo.com
เวบไซด์ส่วนตัว

แก้ไขข้อมูลส่วนตัว

แก้ไขประวัติการศึกษา

แก้ไขความเชี่ยวชาญ

เพิ่มงานวิจัยอื่นๆ

ประวัติการศึกษา / Education Background

กศ.บ. (คณิตศาสตร์), ม.บูรพา, 2543

วท.ด. (คณิตศาสตร์), ม.เชียงใหม่, 2548

ความเชี่ยวชาญ / Research Area

Analysis

ผลงานตีพิมพ์/ Publication จำนวน
งานวิจัย scopus Online ,Offline (html) 25(323)
งานวิจัย mathscinet 24
งานวิจัยอื่นๆ 0
งานวิจัย cmumis 21

1) Dhompongsa, S.; Kaewkhao, A.; Panyanak, B. On Kirk’s strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces. Nonlinear Anal. 75 (2012), no. 2, 459–468, 47J25 (47H09)

2) Kaewcharoen, Anchalee; Kaewkhao, Attapol Common fixed points for single-valued and multi-valued mappings in G-metric spaces. Int. J. Math. Anal. (Ruse) 5 (2011), no. 33-36, 1775–1790, 47H10 (54H25)

3) Kaewkhao, A.; Sokhuma, K. Remarks on asymptotic centers and fixed points. Abstr. Appl. Anal. 2010, Art. ID 247402, 5 pp. (Reviewer: Tom?s Dom?nguez Benavides), 46B20 (47H10)

4) Sokhuma, K.; Kaewkhao, A. Ishikawa iterative process for a pair of single-valued and multivalued nonexpansive mappings in Banach spaces. Fixed Point Theory Appl. 2010, Art. ID 618767, 9 pp, 47J25 (47H10)

5) Dhompongsa, S.; Fupinwong, W.; Kaewkhao, A. Common fixed points of a nonexpansive semigroup and a convergence theorem for Mann iterations in geodesic metric spaces. Nonlinear Anal. 70 (2009), no. 12, 4268–4273, 47H10 (47H09 47H20 54H25)

6) Dhompongsa, S.; Inthakon, W.; Kaewkhao, A. Edelstein’s method and fixed point theorems for some generalized nonexpansive mappings. J. Math. Anal. Appl. 350 (2009), no. 1, 12–17. (Reviewer: Enrique Llorens Fuster), 47H10

7) Kaewkhao, Attapol Corrigendum to: “The James constant, the Jordan-von Neumann constant, weak orthogonality, and fixed points for multivalued mappings” [J. Math. Anal. Appl. 333 (2007), no. 2, 950–958; MR2331706]. J. Math. Anal. Appl. 338 (2008), no. 2, 1494, 46B20 (47H04 47H10)

8) Kaewkhao, A.; Wichiramala, W. Shortest enclosures for four regions of given areas. Thai J. Math. 5 (2007), no. 3, Special issue, 127–146. (Reviewer: Fei-Tsen Liang), 53A10 (49Q10)

9) Dhompongsa, S.; Kaewkhao, A. An inequality concerning the James constant and the weakly convergent sequence coefficient. J. Nonlinear Convex Anal. 8 (2007), no. 2, 325–333. (Reviewer: Jan Rycht??), 46B20 (46B08 47H10)

10) Kaewkhao, Attapol The James constant, the Jordan-von Neumann constant, weak orthogonality, and fixed points for multivalued mappings. J. Math. Anal. Appl. 333 (2007), no. 2, 950–958. (Reviewer: Javier Alonso), 46B20 (47H04 47H10)


ใส่ความเห็น